Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 1, Pages 1-8
http://dx.doi.org/10.1155/S0161171287000012

Holomorphic extension of generalizations of Hp functions. II

Department of Mathematics and Computer Science, Wake Forest University, Winston-Salem, North Carolina 27109, USA

Received 28 July 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Richard D. Carmichael, “Holomorphic extension of generalizations of Hp functions. II,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 1, pp. 1-8, 1987. https://doi.org/10.1155/S0161171287000012.